# SDR USAASB06121

- Difficulty date: December 7, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2565 · Escape Slide
- Part: Reflector
- Part number: 3114981
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE LEFT FORWARD EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR ASSEMBLY.  OPERATIONAL CHECK GOOD.
